MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY
Model Number 411803
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 10 of 10.Based on the available information, this event is deemed to be a reportable malfunction.Batch record review: lot 5h04955 was manufactured on 29/aug/2025, in ats line, with a total of (b)(4) market units (mkus).The complaints engineer i performed a batch record review on 225/may/2026, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id) 1222274 and manufacturing order (b)(4).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue was found within the documentation.The defect reported by the customer could occur during the sub-assembly process performed in the ats 2 line.For this reason, a detailed batch records review was performed of the subassembly lot manufactured in this line.The center hole cutting process is performed in the delta crusader: the subassembly lot: 5h04864, order (b)(4), material 1220484, was manufactured on 09/01/2025 in the delta crusader new manufacturing line, with a total of (b)(4) each (ea).The complaint engineer performed a batch record review on 05/25/2026, and it was confirmed that the applicable procedures were followed, the materials were correct as per bom, and the equipment settings were according to the process instruction.The subassembly lot: 5j01942, order (b)(4), material 1220484, was manufactured on 09/16/2025 in the delta crusader new manufacturing line, with a total of (b)(4) ea.The complaint engineer performed a batch record review on 05/25/2026, and it was confirmed that the applicable procedures were followed, the materials were correct as per bom, and the equipment settings were according to the process instruction.The subassembly lot: 5h04862, order (b)(4), material 1220484, was manufactured on 09/01/2025 in the delta crusader new manufacturing line, with a total of (b)(4) ea.The complaint engineer performed a batch record review on 05/25/2026, and it was confirmed that the applicable procedures were followed, the materials were correct as per bom, and the equipment settings were according to the process instruction.Photograph, video and/or physical sample evaluation: there were photographs associated with this case and in these, the reported defect can be seen.No unused return sample was expected.Historical complaints review: on 25/may/2026, complaints engineer ran a query in database in order to verify the complaints reported for the 5h04955 lot for the malfunction ¿skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (moldable only)¿ defect and no additional complaints were identified.Historical nonconformance review: on 5/may/2026, complaints engineer ran a query in database looking for any in process nonconformance / corrective and preventive actions (capa) (s) associated to the malfunction ¿skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (moldable only)¿ defect for the lot number 5h04955 and as result, no nonconformance / capa (s) for this malfunction were generated during the manufacturing process of the referenced lot.Current quality controls: based on the process instruction (pi), the following tests are performed in the manufacturing lines, in order to identify this failure mode in our manufacturing process: test methods (tm) ¿package seal integrity nonconformities - method 8¿ (b)(4).Dimensional inspection: - film release liner: the film must remain intact along the length of the wafer without any cuts in the center hole.The film release tab must be free and not be trapped under the adhesive disk.(b)(4).- collar concentricity: support ring concentric within 2.0 mm to the collar through the cut.Concentricity meter: (45mm flange).(b)(4).- adhesive disc alignment: the disc must not contact the srp adhesive disc id collar and must be concentric within 2.0mm.(b)(4).Defect rate analysis: there have been only 10 defective parts confirmed to date from a lot size of (b)(4) products.This represents a defect rate of (b)(4) percent which was well within an appropriate acceptable quality level (aql) for leakage which should be (b)(4) percent based on our standard operating procedure (sop).In addition, all the in-process testing on this lot did not find a single defective unit, which confirms that the lot was unlikely to breach an aql of (b)(4).Importantly to date, it was well within our accepted aql level for this type of failure mode or defect.Conclusions: a review of batch records was completed and showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancies related to this issue were found within the documentation.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
The customer reported that the product openings in the box were off-centered.He stated that all ten wafers in the box were affected and noted that this box had been provided as a replacement for the same issue reported in a previous complaint.The customer indicated that the openings in all wafers were misaligned, with some more noticeably off-center than others, rendering several wafers completely unusable for him.He confirmed that he had not used any wafers from this box.He further explained that when he had previously used products with this issue, he had been unable to achieve a proper seal.He emphasized that an evenly centered opening was crucial for him due to the presence of a parastomal hernia.The photographs depicting the issue were received from the complainant.

Brand Name
NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
courtney smith
7815 national service road
suite 600
greensboro, NC 27409
6032470255
MDR Report Key25389237
Report Number9618003-2026-01050
Device Sequence Number10739488
Product Code EXE
UDI-Device Identifier00768455187034
UDI-Public00768455187034
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number411803
Device Lot Number5H04955
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown